RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 7, Number 2, Pages 219–229 (Mi tmf4289)  

This article is cited in 1 scientific paper (total in 1 paper)

On phase instability in the case of scattering by a random potential

N. M. Pukhov, D. S. Chernavskii

P.N.Lebedev Physical Institute, the USSR Academy of Sciences

Abstract: A study is made of a nonrelativistic model problem of the stability of phase functions in the case of scattering of a particle by a random time-independent potential. It is shown that the phase functions may be either stable or unstable depending on the parameters of the problem; a criterion is given for the changeover from stable to unstable conditions. In the latter case, the Usual quantum-mechanical treatment is incorrect and one must introduce an additional averaging procedure. This is a necessary sign of the statistical nature of the system. The instability criterion obtained is used in a discussion of the properties of intermediate compound systems that arise in the interaction of hadrons with nuclei and with one another.

Full text: PDF file (1253 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 7:2, 487–494

Received: 09.06.1969
Revised: 11.01.1971

Citation: N. M. Pukhov, D. S. Chernavskii, “On phase instability in the case of scattering by a random potential”, TMF, 7:2 (1971), 219–229; Theoret. and Math. Phys., 7:2 (1971), 487–494

Citation in format AMSBIB
\Bibitem{PukChe71}
\by N.~M.~Pukhov, D.~S.~Chernavskii
\paper On phase instability in the case of scattering by a~random potential
\jour TMF
\yr 1971
\vol 7
\issue 2
\pages 219--229
\mathnet{http://mi.mathnet.ru/tmf4289}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 7
\issue 2
\pages 487--494
\crossref{https://doi.org/10.1007/BF01028057}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4289
  • http://mi.mathnet.ru/eng/tmf/v7/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Oksengendler B.L., Maksimov S.E., Nikiforov V.N., Turaev N.Yu., “Synergetics of Surface Sputtering By Polyatomic Ions”, J. Surf. Ingestig., 11:5 (2017), 1078–1081  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:65
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019